# SDR GLBA2015011200492

- Difficulty date: January 11, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N261GL
- Make and model: Beech 1900D
- Aircraft serial: UE261
- Aircraft time: 36,814 hours, 44,908 cycles
- Engine: Pwa PT6A67D
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Unknown
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

WHILE IN CRUISE RT ENG LOW OIL PSI LIGHT CAME ON WITH NO OTHER ABNORMALITIES NOTED, IE LOUD BANG FLUX IN POWER, LOOKED OIL PSI GAUGE NOTICED GAUGE RAPIDLY DECREASING TO ZERO.  REACHED FOR EMER CHECK LIST NOTICED TORQUE GOING TO ZERO PROCEEDED TO EMER MEM ITEMS SECURED RT ENG, EMER DECLARED.  SUPPLEMENTAL INFORMATION WILL BE SUBMITTED UPON COMPLETION OF THE REPAIR & RETENTION OF THE PAPERWORK.
